Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Nightfall, feels weak. On homeopathic medicine. Stopped medicines and it starts again. Any other remedy?

hi i am 22+ years old I only have one major problem and the problem is night fall i am afraid of this .............. it happens 3 or 4 times a week and because of this i feel very weak and unhealthy please help i was taking homeopathic medicine as acid phos 30 and nihillinium 30 but after completing 2 months i left the medicine and the problem came YYYY@YYYY
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  934
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have problem of getting night emission..This is not abnormal at all it is very common to get emission at the age of adolescence and it is not harmful to any system in the body.

The weakness that you have may be due to some other reason.

Please ensure to take high protein diet rich in vitamins and vegetables.

Do moderate exercise so that you get sound sleep .

There is no need to take any medicine it will get resolved of its own over a period of time.


Answered: Wed, 17 Apr 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor